Journal of Symbolic Logic

Strong Termination for the Epsilon Substitution Method

Grigori Mints

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Ackermann proved termination for a special order of reductions in Hilbert's epsilon substitution method for the first order arithmetic. We establish termination for arbitrary order of reductions.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1193-1205.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745130

Mathematical Reviews number (MathSciNet)
MR1456102

Zentralblatt MATH identifier
0870.03023

JSTOR
links.jstor.org

Citation

Mints, Grigori. Strong Termination for the Epsilon Substitution Method. J. Symbolic Logic 61 (1996), no. 4, 1193--1205. https://projecteuclid.org/euclid.jsl/1183745130


Export citation